# SDR ASAA2014031107147

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,718 hours, 7,083 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON TAXI OUT.  ACFT GROUNDED.  COMPLIED WITH QRH.
